# SDR 9JLA2021111027407

- Difficulty date: November 7, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N523AR
- Make and model: Bombdr CL6002D15
- Aircraft serial: 6839
- Aircraft time: 2,145 hours, 1,058 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Controller
- Part number: 604590071
- Part serial: 1072
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED UPON CLIMBOUT ABOVE FL250 THE FOLLOWING EICAS MESSAGES WERE DISPLAYED: R PITOT BASE HEAT, AUX AOA CASE HEAT, TAT PROBE HEAT, R STATIC HEAT, R PITOT TUBE HEAT, R AOA HEAT, AUX AOA VANE HEAT, TAWS WINDSHEAR FAIL. NO CIRCUIT BREAKERS WERE TRIPPED. REVERTED TO ADC1 PER CHECKLIST. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE RIGHT AIR DATA SENSOR HEATER CONTROLLER WAS DEFECTIVE. THE CONTROLLER WAS REPLACED WITH A TESTED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
